U.S. doctors online nowAsk doctors free
AL
A 27-year-old female asked:

can i safely take pseudophedrine w/adderall?cardiac risk w/both, but no otherotc meds help w/o making me foggy w/finals soon, i shouldn't skip adderal, but allergies distract too.if not, any suggestions?

2 doctor answers5 doctors weighed in
Dr. John Chiu
Dr. John Chiu answered
Allergy and Immunology 57 years experience
Unwise: Adding a stimulant on top on another may not be a good idea. You may try the otc nasal steroid first. If problem persists , see an allergist.
Dr. Linda Callaghan
Addiction Medicine 53 years experience
No.: Both drugs have common side-effects that can actually harm you such as fatigue, dizziness, insomnia, lethargy and nausea and if you're taking your finals, these symptoms maybe more distracting than nasal stuffiness. Ask your doctor for a safer alternative like Claritin or a nasal spray.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 5, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.